# SDR HEED073501

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- Aircraft time: 5,454 hours
- System (JASC): 2312 · VHF Communications System
- Part: Control Head
- Part number: 071128265
- Part serial: 3459
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURNS ITSELF OFF AFTER 2 OR 3 MINUTES. REPLACED UNIT.
